Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 8 found articles
 
 
  Utilizing Response Time Distributions for Item Selection in CAT
 
 
Title: Utilizing Response Time Distributions for Item Selection in CAT
Author: Fan, Zhewen
Wang, Chun
Chang, Hua-Hua
Douglas, Jeffrey
Appeared in: Journal of educational and behavioral statistics
Paging: Volume 37 (2012) nr. 5 pages 655-670
Year: 2012-10
Contents:
Publisher: SAGE Publications, Sage CA: Los Angeles, CA
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 8 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands